Previous |  Up |  Next


Title: Stabilization of solutions of abstract parabolic equations (English)
Author: Kačur, Jozef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 30
Issue: 4
Year: 1980
Pages: 539-555
Summary lang: Russian
Category: math
MSC: 34G20
MSC: 47H05
idZBL: Zbl 0499.35059
idMR: MR592318
DOI: 10.21136/CMJ.1980.101703
Date available: 2008-06-09T14:41:01Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. L. Lions: Quelques méthodes de résolution des problémes aux limites non linéaires.Dunod Gauthier-Villars, Paris, 1969. Zbl 0189.40603, MR 0259693
Reference: [2] F. E. Browder: Non-linear initial value problems.Ann. of Math., 82, (1965), 51 - 87. Zbl 0131.13502, MR 0208113, 10.2307/1970562
Reference: [3] F. E. Browder: Existence theorems for nonlinear partial differential equations, Global analysis.Proc. Symp. Pure Math. Vol. 16, Amer. Math. Soc. (1970), 1 - 60. MR 0269962
Reference: [4] H. Brézis: Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, Contributions to Nonlinear Functional Analysis.E. Zarantonello ed. Acad. Press (1971). MR 0394323
Reference: [5] V. Barbu: Semi-groups of nonlinear contractions in Banach spaces.(Rumanian), Academia, Bucharest, 1974.
Reference: [6] H. Brézis: Opérateurs maximaux monotones et semigroups de contractions dans les espaces de Hilbert.Math. Studies, 5, North Holland, (1973).
Reference: [7] H. Gajewski K. Gröger K., Zacharias: Theorie der nichtlinearen Operatoren und Differentialgleichungen.Academia-Verlag, Berlin, 1974. MR 0636412
Reference: [8] J. Kačur: Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order I, II.Czechoslovak Math. J., to appear. MR 0506431
Reference: [9] J. Nečas: Application of Rothe's method to abstract parabolic equations.Czechoslovak Math. J., Zbl 0311.35059
Reference: [10] J. Kačur: Applications of Rothe's method to nonlinear evolution equations.Mat. Časopis Sloven. Akad. Vied, 25, (1975), N-1, 63-81. MR 0394344
Reference: [11] С. V. Pao: On the stability of nonlinear operator differential equations and applications.Arch. Rational Mech. Anal. 35, (1969), 30-46. Zbl 0187.08801, MR 0245951, 10.1007/BF00248493
Reference: [12] J. A. Dubinskij: Quasilinear elliptic and parabolic equations of arbitrary order.(Russian), Uspehi Mat. Nauk, 23, 1 (1968), 45-90. Zbl 0162.42303, MR 0228826
Reference: [13] R. Bellman: Stability theory of differential equations.New York-Toronto-London, 1953. Zbl 0053.24705, MR 0061235
Reference: [14] M. A. Krasnoselskij: Topological methods in the theory of nonlinear integral equations.Pergamon Press, New York, 1964.
Reference: [15] K. Yosida: Functional Analysis.Springer, Berlin-Heidelberg-New York, 1969. MR 0500055


Files Size Format View
CzechMathJ_30-1980-4_3.pdf 1.584Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo